MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 around 7:30pm at his home.End-user stated that he was awake but not responding to verbal commands and his speech was slurring.He was tested with his prodigy meter and got a result of 35 mg/dl which prompted his wife to call ems.No medications or food was consumed by the end-user while waiting for the ems to arrive.Paramedics arrived within approximately 5 minutes, and when tested with the ems meter his blood glucose was 50 mg/dl.The paramedics administered a glucose iv and transported him to the hospital.The end-user was stated that upon arriving at the hospital his blood glucose was around 35-45mg/dl.The dr at the hospital gave the end-user another shot of a glucose solution and he ate a turkey sandwich, apple juice, and 2 containers of vanilla pudding.Prior to discharge the end-users blood glucose was 102mg/dl.He was not admitted and was discharged after about 3 hours from (b)(6) healthcare located at (b)(6).The test strips the caller was using during the date of the medical attention have red desiccants, indicating that the ts may have been exposed to humidity or moisture.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8887964
Report Number3008789114-2019-00034
Device Sequence Number11409789
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2019
Report Date (Section F) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/07/2019
Event Location Home
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPHA LIPOIC; ASPIRIN; BUSPIRONE; DIVALPROEX; DUPROTION; FENOFIBRIC; FUROSEMIDE; GABAPENTIN; GLIMEPIRIDE; HFA (INHALER); INGREZZA; LORATADINE; METOPROLOL; NOVOLOG 70/30 48 UNITS; NOVOLOG: 15; PERPHENAZINE; PRAMIPEXOLE; ROSUVASTATIN; SPIRIVA; TOPIRAMATE; TRIHEXYPHENIDYL; TRULICITY; VENTOLIN
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient Weight136
Date Report Sent to FDA08/13/2019